# SDR AALA202210050228

- Difficulty date: September 22, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN RIGHT HAND MAIN DECK FLOORBEAM LOCATED AT BS 986, FROM RLB 45 TO LBL 45. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-4 ALT 1.
